# SDR CALA2013122793984

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 51,200 hours, 20,532 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: E03A00
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE EXT SUB FUNCTIONS TEST FAILED STEPS D4 & D5 OF TASK CARD 4R2640019 SEQ NR 358.  THE VLV G PUMP FIRE FAILED TO CLOSE WHEN NR 1 ENG FIRE SWITCH WAS RELEASED.  DUE TO THE INTERMITTENT OPERATION OF THE NR 1 ENG HYD FIRE VLV 1046G K, WE NEED TO REPLACE VLV 104GK IAW IPC 29-11-05-03B ITEM 190C & AMM 29-11-52 PG BLOCK 401.  HYD FIRE VLV 1046GK REPLACED & FUNCTIONAL TEST ACCOMPLISHED ON DOCK WU W9162V.
